# SDR 2003UALA00754

- Difficulty date: October 6, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 8,185 hours, 3,161 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 06282
- Part serial: TA60268
- Condition: Cracked
- Location: Left
- Part time: 8,185 hours, 3,161 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT FL370, .80 MACH, HEARD LOUD POP AND NOTED CAPT'S FWD WINDSCREEN HAD CRACKED MORE THAN .750 INCH OF OUTER PANEL SURFACE AREA. ALSO NOTED 7-8 INCH BURN MARK AT LOWER LEFT. BUS BAR ARCED CAUSING CRACK.  WINDSHIELD WAS REPLACED.
